Publication
Title
Innovation threats and strategic responses in oligopoly markets
Author
Abstract
Language
English
Source (journal)
Journal of economic behavior and organization. - Amsterdam
Publication
Amsterdam : 2010
ISSN
0167-2681
Volume/pages
75:2(2010), p. 203-222
ISI
000280330500008
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 23.03.2011
Last edited 08.06.2018
To cite this reference